Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 108, Number 2, Pages 249–275 (Mi tmf1189)  

Universal regularizations. IV. Compensations of diagrams in Ward identities

O. I. Zavialov, A. M. Malokostov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: On the diagram level we describe the mechanism of compensations in Ward identities for non-Abelian gauge theories. The description of this mechanism allows one to analyze the non-Lagrangian regularizations. We propose the version of regularization from the class of “universal” regularizations which keeps the gauge invariance in one-loop approximation and in two-loop approximation, at least for polarization operator.

DOI: https://doi.org/10.4213/tmf1189

Full text: PDF file (375 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 108:2, 1046–1068

Bibliographic databases:

Received: 14.11.1995

Citation: O. I. Zavialov, A. M. Malokostov, “Universal regularizations. IV. Compensations of diagrams in Ward identities”, TMF, 108:2 (1996), 249–275; Theoret. and Math. Phys., 108:2 (1996), 1046–1068

Citation in format AMSBIB
\Bibitem{ZavMal96}
\by O.~I.~Zavialov, A.~M.~Malokostov
\paper Universal regularizations. IV.~Compensations of diagrams in Ward identities
\jour TMF
\yr 1996
\vol 108
\issue 2
\pages 249--275
\mathnet{http://mi.mathnet.ru/tmf1189}
\crossref{https://doi.org/10.4213/tmf1189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1430073}
\zmath{https://zbmath.org/?q=an:0934.81030}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 108
\issue 2
\pages 1046--1068
\crossref{https://doi.org/10.1007/BF02070674}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XA75100005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1189
  • https://doi.org/10.4213/tmf1189
  • http://mi.mathnet.ru/eng/tmf/v108/i2/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:261
    Full text:134
    References:40
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021